Announcement

Announcement Module
Collapse
No announcement yet.

gastroparesis from cisplatin

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • gastroparesis from cisplatin

    besides the neuropathy, i now have gastroparesis from cisplatin and etoposide chemotherapy drugs. it is so bad ive had to have a feeding tube inserted as there is a severe delayed reaction to digesting food. is there anyone else who has experienced this gastroparesis and what have you done to counter its effects?
    That which does not kill me, only makes me stronger!!!

  • #2
    I was treated 36 years ago when they used different drugs... actinomycin-d, adriamycin, vincristine, and cytoxan. I've had mild gastroparesis every since then, but now that I'm over 40, it seems to have gotten worse. I don't know for sure that it was the chemo drugs. It could have been damage to my vagus nerve during surgery or one of many other things. But I'm pretty sure it is related to my treatments somehow.

    Comment

    Working...
    X